# SDR SWAA2024012944800

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 27,158 hours, 13,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LIGHTS ASSOCIATED WITH M1673 EMERGENCY BATTERY PACK IS INOP<[01] REMOVED AND REPLACED M1673 BATTERY PACK AND CHARGER AND PERFORMED GOOD OPS CHECK IAW AMM 33-51-06-960-806 AND AMM 33-51-06-960-805;[02] VERIFIED REMOVAL; REPLACEMENT OF M1673 BATTERY PACK AND CHARGER AND GOOD OPERATIONAL CHECK IAW AMM 33-51-06-960-806 AND AMM 33-51-06-960-805;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE;
